Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1566837
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Joan S. Birman
Title: Braids, links, and mapping class groups
Additional book information: based on lecture notes by James Cannon, Annals of Mathematics Studies, No. 82, Princeton University Press, Princeton, New Jersey, 1975, 228+ix pp., $8.50.

Review Information:

Reviewer: W. Magnus
Journal: Bull. Amer. Math. Soc. 82 (1976), 42-45